This discussion forum has been designed to allow you to connect with others, relieve feelings of isolation, share experiences, chat about day-to-day challenges and learn more about alopecia on a peer-to-peer support level.
Thats the way it was for me the 1st time. For me, the side effects got worse each time. Don't know how often you are supposed to get them, 6 weeks? The second time it was more pain that tickling, followed by a week long headache. Not sure what they used, but most likely this "triamcinolone acetonide " so you can google that and side effects if you want to see whats possible. Don't let it freak you out though. It seems like whatever is going to happen, happens 2 or 3 days in. I got it done a total of 3 times. It helped, a lot. I just felt the side effects after the 3rd time were worse than the alopecia. lol
Hi my head is less sore huni tonight did I mention I got some clobetasol foam too That's to put on the patches she didn't inject. So by the sounds of your post if the first list don't work they do retry yeh ? This next 4 weeks waiting to see hair is gonna be hard I feel I have got my anxiety in check tonight and I'm hoping for a good nights sleep x
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot delete your posts in this forum You cannot edit your posts in this forum You cannot create polls in this forum You cannot vote in polls in this forum